Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
enty38

recently finished accutane - already coming back

Recommended Posts

hi there, I went on a course of accutane for 6 months at 30mg a day. While i was on it i experienced common side effects such as dry eyes and skin, tiredness, thirst, eczema, muscle pain. However, these side effects were manageable, probably due to the low dose so i chose not to up the dose. Before treatment i had moderate yet extremely persistent acne - mostly nodular, that didnt respond to traditional treatments. At the end of the 6 months, i had one spot on my face and my back, chest and upper arms had completely cleared up which was good. However after only a few weeks off accutane whitehead spots started popping up on my face and my face became quite oily again. Fastforward a month and i am now getting numerous under-the-skin spots on my cheeks. I am wondering will my acne continue to come back? is it because of my 30mg dose? or maybe due to recent facial hair growth? is this common so soon after finishing treatment? what can i do? It really is quite depressing after going through the whole six months even when sometimes it got tough :(

any replies will be appreciated

Also, i never got the initial breakout.

Edited by enty38
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×